A multivariate gamma distribution arising from a Markov model.

Warren, D. (1992) A multivariate gamma distribution arising from a Markov model. Stochastic Hydrology and Hydraulics, 6 (3). pp. 183-190. ISSN 1435-151X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Stochastic Hydrology and Hydraulics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19656
Deposited By:
Deposited On:
11 Nov 2008 10:12
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16